About this Journal Submit a Manuscript Table of Contents
Advances in Operations Research
Volume 2012 (2012), Article ID 279181, 21 pages
http://dx.doi.org/10.1155/2012/279181
Research Article

Multiobjective Two-Stage Stochastic Programming Problems with Interval Discrete Random Variables

1Department of Mathematics, Indian Institute of Technology, Kharagpur 721 302, India
2Department of Mining Engineering, Indian Institute of Technology, Kharagpur 721 302, India

Received 17 March 2012; Accepted 14 June 2012

Academic Editor: Albert P. M. Wagelmans

Copyright © 2012 S. K. Barik et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Barik, M. P. Biswal, and D. Chakravarty, “Multiobjective Two-Stage Stochastic Programming Problems with Interval Discrete Random Variables,” Advances in Operations Research, vol. 2012, Article ID 279181, 21 pages, 2012. doi:10.1155/2012/279181